# SDR NOCA13207

- Difficulty date: June 5, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Condition: Unknown
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PURSER ADVISE POPPING SOUND ACCOMPANIED BY WHITE FLASH OBSERVED FROM ABOVE AFT SECTION OF FWD GALLEY (COFFEEMAKER SECTION) NO SECONDARY INDICATION.  REMOVED COFFEEMAKER & ELECTRICAL PANEL FROM FWD GALLEY AREA VISUALLY CHECKED ALL WIRING AND CONNECTOR FOR EVIDENCE OF FAULT.  NO DEFECTS FOUND.  OPENED CEILING PANELS ABOVE SEAL ROWS AND VISUALLY CHECKED AREA FOR CHAFE WIRING AND ELECTRICAL SHORT ODOR.  NO DEFECTS FOUND.  NO EVIDENCE OF ANY CIRCUIT BREAKER POPPED.  RESTORED ALL COFFEEMAKERS AND OPS AND LEAK CHECK NORMAL, UNABLE TO DUPLICATE OR FIND ANY DEFECTS.  OPS CHECKS ALL GALLEY LIGHTS, OPS CHECKS NORMAL.
